# SDR SWIA201440011

- Difficulty date: November 17, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 724 hours, 350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT NR 4 NOT WORKING.  R & R NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM.
